... behind on my pills and taking it like one in the morning and one at nite i got five days behind and had to get caught up and now i been having weird feeling in my chest can't sleep irregular periods diaherra irrregular heartbeat i am sooo scared that i have some damage to my body i am soon will be thirty one and i smoke and have been stress out
Hi redhotmama_01, Don't continue on that regimen of catching up it gives you system too much of the drugs to get properly regulated. If you are getting chest issues and irregular heartbeats I would call your doctor ASAP especially where you also smoke. You really shouldn't be smoking on the meds, it can cause the issues you are having in your chest. With the smoking and messed up pills I would get checked out soon to make sure you are o.k. The irregular periods is most definately because of missing 5 days. I hope this little lecture helps you, please call the doctor and get checked out. Good luck and hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2011 • 1 answer
Posted 3 Mar 2014 • 1 answer
Posted 27 Jul 2015 • 1 answer
Posted 16 Nov 2015 • 0 answers
Posted 6 Mar 2016 • 0 answers